Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from cramps, backache and bloating. Abnormal periods and light discharge. Is it Menopause stage?

I had my normal period Dec. 21-27th..I had the usual light days toward the end, then brown..then a week later it came back, brown, then light blood, and now heavier. I m having cramps , backache and bloating like I do a normal period, but it s straight blood, not dark though. It s been about two weeks now, and I have never had any abnormal periods, or bleeding before. I am 46, and very worried.. I went to the dr. today and she scheduled an ultrasound , and that is all..Are there any other test that maybe should have been done too? Any idea what could be wrong?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please wait for your ultrasound results and consult your gynecologist. If you have hormonal imbalances, you might need an endocrinological referral. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor